MAUDE Adverse Event Report: COVIDIEN PRECISION 400 U/M W/LUER LOCK; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN PRECISION 400 U/M W/LUER LOCK; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 7000LL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that recently all the foleys have started to disconnect with the seal intact.This has happened in the critical care unit.Situations that have caused disconnection include any patient movement in bed or around the unit.The foley will disconnect without even removing the tamper evident seal and leak on the patient.

Brand Name
PRECISION 400 U/M W/LUER LOCK
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10282953
Report Number9612030-2020-02532
Device Sequence Number2853075
Product Code KNX
UDI-Device Identifier10884521002715
UDI-Public10884521002715
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7000LL
Device Catalogue Number7000LL
Device Lot Number1925321064
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1